CSpace

Browse/Search Results:  1-3 of 3 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
On the cycles of components of disconnected Julia sets 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 33
Authors:  Cui, Guizhen;  Peng, Wenjuan
Favorite  |  View/Download:38/0  |  Submit date:2020/11/18
Characterizations of circle patterns and finite convex polyhedra in hyperbolic 3-space 期刊论文
MATHEMATISCHE ANNALEN, 2017, 卷号: 368, 期号: 1-2, 页码: 213-231
Authors:  Huang, Xiaojun;  Liu, Jinsong
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Big vector bundles and complex manifolds with semi-positive tangent bundles 期刊论文
MATHEMATISCHE ANNALEN, 2017, 卷号: 367, 期号: 1-2, 页码: 251-282
Authors:  Yang, Xiaokui
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30